# SDR QXEA2019123100489

- Difficulty date: December 28, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 43,017 hours, 45,306 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE4700G0130090
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, GEAR DOWN. FLAPS 15 DEGREES,  NR 2 HYD ISOLATION VALVE CAUTION ILLUMINATED.  NR 2 HYD QUANTITY WAS AT 10%. RAN NR 2 HYD ISOLATION VALVE CAUTION CHECKLIST. RAN ALTERNATE GEAR EXTENSION CHECKLIST.  NORMAL LANDING. REMOVED FROM SERVICE. REMOVED AND REPLACED AFT GEAR DOOR HYDRAULIC LINE. OPS CHECKED GOOD. RETURNED TO SERVICE.
